Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 96, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 13, 2005, 3:02 AM CDT for Dent County, Shannon County, Missouri. It was in force for 73 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2005, 3:02 AM CDT (08:02 UTC)
- Expired
- Jun 13, 2005, 4:15 AM CDT
- In force
- 73 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Dent County, MO, Shannon County, MO
The radar
The St Louis radar (KLSX), 157 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.0 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1454 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1377 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 130803
SVRSGF
MOC065-203-130915-
/O.NEW.KSGF.SV.W.0096.050613T0802Z-050613T0915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
302 AM CDT MON JUN 13 2005
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SHANNON COUNTY IN SOUTH CENTRAL MISSOURI.
DENT COUNTY IN CENTRAL MISSOURI.
* UNTIL 415 AM CDT.
* AT 259 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF FORT LEONARD WOOD TO HOUSTON TO
6 MILES NORTHEAST OF WILLOW SPRINGS...AND MOVING EAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL BE...
NEAR SUMMERSVILLE BY 315 AM CDT.
NEAR BIRCH TREE BY 325 AM CDT.
NEAR SALEM BY 330 AM CDT.
NEAR WINONA BY 335 AM CDT.
THE TOWNS OF MONTAUK...LENOX...TERESITA...PINE CREST...ANUTT...
MONTIER...LECOMA...LAKE SPRING...DARIEN AND JADWIN ARE ALSO IN THE
PATH OF THESE SEVERE THUNDERSTORMS.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS.
THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3741 9165 3743 9175 3778 9181 3777 9132
3770 9131 3768 9117 3760 9117 3759 9132
3750 9133 3749 9124 3720 9114 3716 9105
3710 9104 3707 9123 3690 9124 3688 9163
$$
IZZI3 follow-up statements
000
WWUS53 KSGF 130834
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
334 AM CDT MON JUN 13 2005
MOC065-203-130915-
/O.CON.KSGF.SV.W.0096.000000T0000Z-050613T0915Z/
DENT MO-SHANNON MO-
334 AM CDT MON JUN 13 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SHANNON AND DENT
COUNTIES UNTIL 415 AM CDT...
AT 332 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES NORTH OF SALEM TO 15 MILES
NORTHWEST OF EMINENCE TO 6 MILES SOUTHWEST OF BIRCH TREE...AND MOVING
EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR EMINENCE BY 345 AM CDT.
NEAR WINONA BY 350 AM CDT.
THE TOWNS OF MONTIER...JADWIN...AKERS...DARIEN...HOWES...GLADDEN...
BANGERT...ALLEY SPRING...ROUND SPRING AND TURTLE ARE ALSO IN THE PATH
OF THIS LINE OF SEVERE THUNDERSTORMS.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS
IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3688 9163 3778 9163 3777 9132 3770 9131
3768 9117 3760 9117 3759 9132 3750 9133
3749 9124 3720 9114 3716 9105 3710 9104
3707 9123 3690 9124
$$
IZZI000
WWUS53 KSGF 130900
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
400 AM CDT MON JUN 13 2005
MOC065-130910-
/O.CAN.KSGF.SV.W.0096.000000T0000Z-050613T0915Z/
DENT MO-
400 AM CDT MON JUN 13 2005
...THE SEVERE THUNDERSTORM WARNING FOR DENT COUNTY HAS BEEN
CANCELLED...
AT 358 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
LAT...LON 3688 9163 3742 9135 3740 9118 3720 9114
3716 9105 3710 9104 3707 9123 3690 9124
$$
MOC203-130915-
/O.CON.KSGF.SV.W.0096.000000T0000Z-050613T0915Z/
SHANNON MO-
400 AM CDT MON JUN 13 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN SHANNON
COUNTY UNTIL 415 AM CDT...
AT 358 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF BUNKER TO 9 MILES SOUTH OF
WINONA...AND MOVING EAST AT 45 MPH.
THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
SHANNON COUNTY...INCLUDING THE TOWNS OF WINONA AND MIDRIDGE.
LAT...LON 3688 9163 3742 9135 3740 9118 3720 9114
3716 9105 3710 9104 3707 9123 3690 9124
$$
IZZI000
WWUS53 KSGF 130913
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
413 AM CDT MON JUN 13 2005
MOC203-130923-
/O.EXP.KSGF.SV.W.0096.000000T0000Z-050613T0915Z/
SHANNON MO-
413 AM CDT MON JUN 13 2005
...THE SEVERE THUNDERSTORM WARNING FOR SHANNON COUNTY HAS BEEN
ALLOWED TO EXPIRE...
AT 408 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.
LAT...LON 3688 9163 3742 9135 3740 9118 3720 9114
3716 9105 3710 9104 3707 9123 3690 9124
$$
IZZIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 8:29 PM CDT, 6 hours 33 minutes earlier.
Area forecast discussion, Jun 12, 8:29 PM CDT, 6 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 829 PM CDT SUN JUN 12 2005 .DISCUSSION... ...MESOSCALE CONVECTIVE DISCUSSION... KSGF WSR-88D FINE LINE AND MESONET OBS SHOW THAT GUST FRONT FROM CONVECTIVE COMPLEX OVER WRN MO HAS MERGED WITH PREEXISTING CONVERGENCE AXIS...ALONG A LINE FROM HUMANSVILLE TO GREENFIELD TO ANDERSON. THIS BOUNDARY...DESPITE PRODUCING 20 TO 30 KNOT WIND GUSTS...APPEARS TO BE QUITE SHALLOW AS DEEP CONVECTION CONTINUES TO DEVELOP SOME 10 TO 20 MILES IN ITS WAKE. SOME BOWING SEGMENTS WERE NOTED EARLIER...HOWEVER THE NE-SW ORIENTED LINE OF BROKEN CONVECTION CONTINUES TO EXHIBIT MORE PULSE CHARACTERISTICS AS IT MOVES EAST...LIKELY OWING TO MUCH WEAKER VERTICAL SHEAR PRESENT OVER THE OZARKS. VISUAL OBSERVATIONS TO OUR WEST SHOW THAT NEW UPDRAFTS ARE ONLY REACHING ALTITUDES OF 25-30KFT...WHICH BASED OFF THE 00Z KSGF SOUNDING SUGGESTS THAT ONLY 500-1000 J/KG OF CAPE IS BEING REALIZED. LOW LEVEL AIRMASS AHEAD OF THE GUST FRONT IS ALSO LOSING TROPICAL CHARACTERISTICS...AS EASTERLY FLOW AROUND THE PERIPHERY OF T.D. ARLENE IS FEEDING LOW-MID 60F DEWPOINTS WESTWARD. AS A RESULT...DO NOT THINK WELL EXPERIENCE SEVERE CONVECTION UNLESS STORMS SOME HOW MANAGE TO DEVELOP ALONG ADVANCING GUST FRONT *OR* UNTIL MUCH LATER TONIGHT AS SYNOPTIC SCALE MID LEVEL FLOW INCREASES....RESULTING IN IMPROVED DEEP LAYER SHEAR. IN THE SHORT TERM...STORMS THAT DO DEVELOP IN THE VICINITY OF THE GUST FRONT COULD PRODUCE A MARGINAL HAIL AND WIND THREAT. OVERNIGHT...EVOLUTION OF MCS OVER NORTH CENTRAL OK STILL REMAINS UNCLEAR DUE TO CONVECTIVE COLD POOL OVER NE OK/SE KS...ALTHOUGH AUGMENTATION OF THERMODYNAMIC AND KINEMATIC PROFILES WITH INCREASING NOCTURNAL LOW LEVEL JET COULD AID TO A LARGE DEGREE. CERTAINLY APPEARS THAT FLASH FLOOD COULD BECOME AN INCREASING CONCERN GIVEN QUASI-STATIONARY BAROCLINIC ZONE OVER NRN OK. BOOKBINDER && .PREVIOUS DISCUSSION... MAIN FOCUS THROUGH TOMORROW NIGHT WILL BE WITH CONVECTION WITH SEVERE STORMS AND FLOODING POTENTIAL. CURRENTLY...OUTFLOW BOUNDARY FROM THIS MORNINGS MCS WHICH TRACKED NORTHWEST OF THE CWA WAS LOCATED FROM NORTHEAST MISSOURI INTO WEST CENTRAL MISSOURI. VISIBLE IMAGERY SHOWS A CU FIELD WHICH DEVELOPED ALONG THIS BOUNDARY ACROSS WESTERN MISSOURI AND A FEW STORMS HAVE RECENTLY(AS OF 18Z) DEVELOPED ACROSS ST. CLAIR COUNTY. MEANWHILE ANOTHER THUNDERSTORM COMPLEX HAD DEVELOPED THIS MORNING ACROSS WESTERN OKLAHOMA WITH STRONG/SEVERE THUNDERSTORMS FROM WESTERN OKLAHOMA INTO NORTH CENTRAL OKLAHOMA AND ENTERING EASTERN KANSAS. UPPER LEVEL FLOW HAS SHIFTED FROM YESTERDAY TO A MORE SSW TO NNE ORIENTATION FROM YESTERDAYS MORE SW ORIENTATION AS UPPER LEVEL TROUGH DEEPENS TO THE WEST. THIS SHOULD KEEP MORE ORGANIZED CONVECTION TO THE WEST THIS AFTERNOON AND EVENING WITH EASTERN PERIPHERY OF STORMS CLIPPING OUR WESTERN CWA. WOULD EXPECT MORE SCATTERED CONVECTION ACROSS OUR WESTERN CWA THIS AFTERNOON AND EVENING AND MAINLY AROUND THE PREVIOUSLY MENTIONED OUTFLOW BOUNDARY. EASTERN SECTIONS OF CWA REMAIN IN SUBSIDENCE REGION OF TROPICAL DEPRESSION ARLENE WHICH WAS CENTERED OVER WESTERN KENTUCKY EARLY THIS AFTERNOON. MAIN CLOUD COVER/PRECIPITATION ASSOCIATED WITH THIS IS REMAINING WELL TO THE EAST OF THE AREA AND SHOULD BE OF NO CONCERN FOR OUR CWA THIS AFTERNOON OR TONIGHT. NEXT 24 HOURS COULD BE A WET STORMY ONE FOR A GOOD PORTION OF THE CWA A STRONG UPPER LEVEL SYSTEM OVER THE ROCKIES CLOSES OFF AND TRACKS EAST ACROSS THE PLAINS AND INTO THE MISSISSIPPI VALLEY REGION. THE LOW LEVEL JET IS EXPECTED TO INCREASE TONIGHT ACROSS THE SOUTHERN AND CENTRAL PLAINS WHILE SHORTWAVE ENERGY AND UPPER LEVEL JET STREAK BEGIN TO ROUND THE BASE OF THE CLOSED LOW. WOULD EXPECT CONVECTION TO INCREASE AND INTENSIFY TONIGHT ACROSS THE PLAINS AND THEN MOVE INTO WESTERN SECTIONS OF THE CWA. SOME OF THESE AREAS HAVE RECEIVED SEVERAL INCHES OF RAINFALL THIS PAST WEEK AND THE GROUND IS ALREADY SATURATED. ONE HOUR FLASH FLOOD GUIDANCE VALUES OF AROUND 0.8 TO 1.0 INCH WERE FOUND OVER SOUTHEAST KANSAS AND WESTERN MISSOURI. APPEARS AS THOUGH THIS AREA COULD RECEIVE ONE TO TWO INCHES OF WIDESPREAD RAIN WITH LOCALIZED HIGHER AMOUNTS THROUGH MONDAY AND HAVE GONE AHEAD AND ISSUED A FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON. MONDAYS SEVERE CHANCES MAY RIDE ON HOW MUCH INSTABILITY CAN DEVELOP DURING THE AFTERNOON. IF SOME CLEARING CAN TAKE PLACE...AFTERNOON CAPES OF 1500 TO 2500 J/KG MAY BE ACHIEVED. UPPER DYNAMICS ALSO CERTAINLY IN PLACE WITH JET STREAK PUSHING ACROSS NORTHERN MISSOURI AND PLENTY OF UPPER LEVEL VORTICITY. SHEAR LOOKS TO GREATLY INCREASE FROM TODAYS MINIMAL VALUES BY LATE TONIGHT AND MONDAY AND WOULD BE SUPPORTIVE OF SUPERCELLS. HEAVY RAINS WILL ALSO BE LIKELY AND FUTURE SHIFTS MAY NEED TO MONITOR EVOLUTION OF STORMS TONIGHT FOR POSSIBLE EXTENSION OF FLASH FLOOD WATCH FURTHER EAST. FRONTAL BOUNDARY SHOULD PUSH THROUGH THE CWA ON MONDAY NIGHT AND ENDING THE THUNDERSTORM CHANCES FROM NORTHWEST TO SOUTHEAST OVERNIGHT. EXTENDED PERIOD WILL BEGIN WITH UPPER RIDGE CENTERED TO THE WEST ACROSS THE PLAINS AND SOUTHERN ROCKIES BRINGING NORTHWEST FLOW TO THE AREA. FRONT SHOULD REMAIN TO THE SOUTH OF THE FORECAST AREA WITH COOLER AND DRIER AIR MASS THAN WHAT THE REGION HAS SEEN THE PAST WEEK. UPPER RIDGE WILL GRADUALLY BUILD EASTWARD AND INTO THE CENTRAL U.S. BY THE WEEKEND ALONG WITH THE RETURN OF SOUTHERLY LOW LEVEL FLOW. HAVE KEPT PRECIPITATION OUT OF THE FORECAST THROUGH NEXT SUNDAY BUT MAY NEED TO MONITOR FOR RIDGE TOPPING SHORTWAVES THAT THE GFS IS DEVELOPING ON THURSDAY INTO FRIDAY. SHOULD SEE TEMPERATURES WARMING BACK UP BY THE END OF NEXT WEEKEND. LINDENBERG && .AVIATION... FOR THE 00Z TAFS...TIMING THUNDERSTORMS FOR THIS EVENINGS TERMINAL FORECAST IS A CHALLENGE TO SAY THE LEAST. MESOSCALE COLD FRONT/OUTFLOW SHOULD CONTINUE TO STEADILY MARCH EASTWARD THIS EVENING BRINGING A WIND SHIFT TO THE WEST WITH A PERIOD OF GUSTY WINDS LIKELY AT JLN AND POSSIBLE AT SGF. SHRA/TSRA OVER NORTHEAST OK WILL LIKELY CLIP THE JLN AREA BY MID EVENING AND HAVE INCLUDED THUNDER FOR THAT TIME PERIOD THERE. GIVEN ITS SLOW EASTWARD MOVEMENT IT IS UNCLEAR IF THUNDERSTORMS WILL MAKE IT INTO THE SGF AREA BEFORE WEAKENING AFTER SUNSET SO OPTED TO KEEP THUNDER OUT OF SGF. AFTER MIDNIGHT A LOT WILL HINGE ON HOW THE THUNDERSTORMS OVER WESTERN OKLAHOMA ORGANIZE AND MOVE. FOR NOW KEPT PRECIP MORE SHOWERY BUT ONCE THOSE STORMS BEGIN TO TIP THEIR HAND THEN TAFS MAY NEED TO BE AMENDED. GIVEN THE UNCERTAINTIES WITH TONIGHT THUNDERSTORMS DIDNT EVEN BOTHER WITH TOMORROW YET IZZI && .SGF WATCHES/WARNINGS/ADVISORIES... .MO...FLASH FLOOD WATCH NORTHWEST OF AN ANDERSON TO WARSAW LINE THRU MON AFTERNOON. .KS...FLASH FLOOD WATCH THRU MON AFTERNOON. WFO SGF
Hazardous weather outlook, Jun 12, 8:33 PM CDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 833 PM CDT SUN JUN 12 2005 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 833 PM CDT SUN JUN 12 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THUNDERSTORMS WILL AFFECT THE OUTLOOK AREA TONIGHT...WITH THE GREATEST CHANCES WEST OF A VICHY TO BRANSON LINE. WHILE THERE IS SOME THREAT OF AN ISOLATED SEVERE THUNDERSTORM...THE PRIMARY THREAT TONIGHT WILL BE LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL LIKELY BE ONGOING EARLY MONDAY MORNING ACROSS MUCH OF THE OUTLOOK AREA...BUT SHOULD EXIT THE OZARKS REGION BY MIDDAY. IF SUFFICIENT SUNSHINE CAN DEVELOP IN THE WAKE OF THIS SYSTEM...THE POTENTIAL EXISTS FOR A SIGNIFICANT SEVERE WEATHER EVENT ACROSS THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS MONDAY AFTERNOON AND MONDAY EVENING. AN UNUSUALLY STRONG STORM SYSTEM OVER THE PLAINS WILL PROVIDE STRONG VERTICAL WIND SHEAR THAT WILL SUPPORT SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. PERSONS SHOULD KEEP ABREAST OF THIS DEVELOPING SITUATION AND MONITOR LATER OUTLOOKS THIS EVENING AND EARLY MONDAY. THUNDERSTORM CHANCES WILL END WITH THE PASSAGE OF A COLD FRONT MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED TONIGHT...HOWEVER SPOTTERS AND OBSERVERS ARE URGED TO CALL IN REPORTS OF FLOODING AND HEAVY RAINFALL. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BOOKBINDER/IZZI
In the hours before
Special weather statement, Jun 13, 1:09 AM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 109 AM CDT MON JUN 13 2005 MOZ090-130715- GREENE- 109 AM CDT MON JUN 13 2005 ...SIGNIFICANT WEATHER ADVISORY FOR GREENE COUNTY UNTIL 215 AM CDT... AT 104 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF MILLER TO CRANE...AND MOVING NORTHEAST AT 40 MPH. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. IZZI
Local storm report, Jun 13, 1:24 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...EVENT SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0124 AM CDT MON JUN 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG MC CUNE 37.35N 95.02W
06/12/2005 CRAWFORD KS LAW ENFORCEMENT
TREES DOWN.
0808 PM TSTM WND DMG WEBB CITY 37.15N 94.47W
06/12/2005 JASPER MO LAW ENFORCEMENT
TREE DOWN AND POWER OUTAGE.
0943 PM HAIL SOUTH WEST CITY 36.52N 94.60W
06/12/2005 0.75 INCH MCDONALD MO PUBLIC
WIND GUSTS TO 50 MPH.
1154 PM HAIL DUENWEG 37.08N 94.42W
06/12/2005 0.75 INCH JASPER MO LAW ENFORCEMENT
1200 AM FLASH FLOOD COLUMBUS 37.17N 94.83W
06/13/2005 CHEROKEE KS LAW ENFORCEMENT
SEVERAL LOW WATER CROSSINGS FLOODED ACROSS NORTHERN
PORTION COUNTY.
1240 AM TSTM WND DMG BUTTERFIELD 36.75N 93.90W
06/13/2005 BARRY MO LAW ENFORCEMENT
TREES DOWN AND ROAD SIGNS BLOWN ONTO ROAD.
AFLocal storm report, Jun 13, 1:40 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0140 AM CDT MON JUN 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0124 AM TSTM WND GST BATTLEFIELD 37.12N 93.38W
06/13/2005 80 MPH GREENE MO NWS EMPLOYEE
WIND MEASURED BY HOME WEATHER STATION. NICKEL SIZE HAIL.
AFLocal storm report, Jun 13, 1:57 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0157 AM CDT MON JUN 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0126 AM TSTM WND GST SPRINGFIELD 37.20N 93.30W
06/13/2005 80 MPH GREENE MO TRAINED SPOTTER
16 INCH DIAMETER TREE SNAPPED.
AFLocal storm report, Jun 13, 2:10 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0210 AM CDT MON JUN 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0141 AM TSTM WND DMG SPARTA 37.00N 93.08W
06/13/2005 CHRISTIAN MO LAW ENFORCEMENT
TREES DOWN.
AFLocal storm report, Jun 13, 2:25 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0225 AM CDT MON JUN 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0205 AM TSTM WND GST MARSHFIELD 37.33N 92.92W
06/13/2005 60 MPH WEBSTER MO LAW ENFORCEMENT
AFThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:31 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 61 min |
| Jun 12, 9:35 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 55 min |
| Jun 12, 11:25 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 65 min |
| Jun 12, 11:37 PM CDT | Flash Flood Warning | SGF | McDonald | 5 hr |
| Jun 12, 11:42 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 56 min |
| Jun 12, 11:58 PM CDT | Flash Flood Warning | SGF | Newton | 5 hr |
| Jun 13, 12:12 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 66 min |
| Jun 13, 12:56 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 65 min |
| Jun 13, 1:12 AM CDT | Severe Thunderstorm Warning | SGF | Greene | 63 min |
| Jun 13, 1:35 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk, Webster | 38 min |
| Jun 13, 1:41 AM CDT | Tornado Warning | SGF | Greene, Webster | 47 min |
| Jun 13, 1:48 AM CDT | Severe Thunderstorm Warning | SGF | Douglas | 69 min |
| Jun 13, 1:56 AM CDT | Severe Thunderstorm Warning | SGF | Laclede | 59 min |
| Jun 13, 1:58 AM CDT | Severe Thunderstorm Warning | SGF | Wright | 54 min |
| Jun 13, 2:05 AM CDT | Severe Thunderstorm Warning | SGF | Ozark | 52 min |
| Jun 13, 2:28 AM CDT | Severe Thunderstorm Warning | SGF | Texas | 77 min |
| Jun 13, 2:29 AM CDT | Severe Thunderstorm Warning | SGF | Pulaski | 51 min |
| Jun 13, 2:33 AM CDT | Tornado Warning | SGF | Texas, Wright | 58 min |
| Jun 13, 2:48 AM CDT | Severe Thunderstorm Warning | SGF | Miller | 32 min |
| Jun 13, 2:51 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 64 min |
| Jun 13, 2:35 PM CDT | Severe Thunderstorm Warning | SGF | Camden | 40 min |
| Jun 13, 3:14 PM CDT | Severe Thunderstorm Warning | SGF | Camden | 40 min |
| Jun 13, 3:44 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 46 min |
| Jun 13, 3:57 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 63 min |
| Jun 13, 4:25 PM CDT | Flash Flood Warning | SGF | Camden, Miller, Pulaski | 6 hr |
| Jun 13, 4:33 PM CDT | Severe Thunderstorm Warning | SGF | Pulaski | 39 min |
| Jun 13, 4:54 PM CDT | Flash Flood Warning | SGF | Maries | 6 hr |
| Jun 13, 4:57 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 33 min |
| Jun 13, 5:42 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 63 min |
| Jun 13, 6:08 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 67 min |
| Jun 13, 6:15 PM CDT | Tornado Warning | SGF | Lawrence, Newton | 60 min |
| Jun 13, 6:31 PM CDT | Flash Flood Warning | SGF | Jasper, Newton | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.